# SDR IPXA2025092168119

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 101,007 hours, 20,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS INOPERATIVE.  TROUBLESHOOTING PER WDM 33-52-01-3 FOUND BROKEN WIRE AT TERMINAL BLOCK S3-917 POSITION 4BX. REMOVED AND REPLACED TERMINAL MODULE, REPAIRED WIRE PER SWPM 20-20-02 OPS CHECKS GOOD.
